# SDR SWIA201541107

- Difficulty date: April 7, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 29,326 hours, 24,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409 +128, RBL18 POST HAS POSSIBLE CRACK EVALUATE AT BOTTOM SIDE, MARKED OTBD SIDE.  C-CHECK RO 4/22/15, LOCATED AND DRILLED NEW POST AT FS.409, RBL.18 OTBD SIDE REF AND REO.
